CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 53 Number 1 (Mar 2010)

Looking for a printed back issue?
Page  
Contents

  A Combinatorial Reciprocity Theorem for Hyperplane Arrangements
Athanasiadis, Christos A.
11 
  Approximation and Interpolation by Entire Functions of Several Variables
Burke, Maxim R.
23 
  Boundedness From Below of Multiplication Operators Between $\alpha$-Bloch Spaces
Chen, Huaihui; Zhang, Minzhu
37 
  $C^*$-Crossed-Products by an Order-Two Automorphism
Choi, Man-Duen; Latrémolière, Frédéric
51 
  On the Relationship Between Interpolation of Banach Algebras and Interpolation of Bilinear Operators
Cobos, Fernando; Fernández-Cabrera, Luz M.
58 
  Ranks in Families of Jacobian Varieties of Twisted Fermat Curves
Dąbrowski, Andrzej; Jędrzejak, Tomasz
64 
  On Antichains of Spreading Models of Banach Spaces
Dodos, Pandelis
77 
  Constructing (Almost) Rigid Rings and a UFD Having Infinitely Generated Derksen and Makar-Limanov Invariants
Finston, David; Maubach, Stefan
87 
  Elliptic Curves over the Perfect Closure of a Function Field
Ghioca, Dragos
95 
  Towards the Full Mordell-Lang Conjecture for Drinfeld Modules
Ghioca, Dragos
102 
  Spacings Between Integers Having Typically Many Prime Factors
Khan, Rizwanur
118 
  The Uncomplemented Spaces $W(X,Y)$ and $K(X,Y)$
Lewis, Paul
122 
  A Class of Finsler Metrics with Bounded Cartan Torsion
Mo, Xiaohuan; Zhou, Linfeng
133 
  A Further Decay Estimate for the Dziubański-Hernández Wavelets
Moritoh, Shinya; Tomoeda, Kyoko
140 
  Pisot Numbers from $\{ 0, 1 \}$-Polynomials
Mukunda, Keshav
153 
  Several Hardy Type Inequalities with Weights Related to Generalized Greiner Operator
Niu, Pengcheng; Ou, Yafei; Han, Junqiang
163 
  Variants of Arnold's Stability Results for 2D Euler Equations
Taylor, Michael
171 
  Multiplicity-Free Schubert Calculus
Thomas, Hugh; Yong, Alexander
187 
  On the Local Unipotent Fundamental Group Scheme
Ünver, Sinan

© Canadian Mathematical Society, 2016 : https://cms.math.ca/